MAUDE Adverse Event Report: DEPUY FRANCE SAS 3003895575 DXTEND MBLOC HUM EPI 1 D8 STD; SHOULDER HUMERAL STEM/EPIPHYSIS

DEPUY FRANCE SAS 3003895575 DXTEND MBLOC HUM EPI 1 D8 STD; SHOULDER HUMERAL STEM/EPIPHYSIS
Catalog Number 130708100
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Joint Dislocation (2374); No Code Available (3191)
Date of Event 07/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address dislocation post fall and loosening.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
The complaint description states that the patient was revised to address dislocation post fall and loosening.No device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DXTEND MBLOC HUM EPI 1 D8 STD
Common Device Name
SHOULDER HUMERAL STEM/EPIPHYSIS
Manufacturer (Section D)
DEPUY FRANCE SAS 3003895575
7 allée irène joliot curie
bp 256
saint priest cedex 69801
FR  69801
MDR Report Key6804311
Report Number1818910-2017-23100
Device Sequence Number11041877
Product Code HSD
UDI-Device Identifier10603295027102
UDI-Public10603295027102
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K062250
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number130708100
Device Lot Number5097887
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/20/2017
Supplement Date Received by Manufacturer10/17/2017
10/17/2017
Initial Report FDA Received Date08/18/2017
Supplement Report FDA Received Date10/18/2017
10/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR